# SDR FDEA201603051131

- Difficulty date: March 5, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL TO FUSE EXT DRAG ANGLE HAS 1 INCH CRACK.  MARKED AREA BELOW NR 2 BANJO   FITTING.  REPAIRED IAW SRM 55-20-00 FIG 3 SHEET 1-3.
